Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 178, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 24, 2013, 1:09 PM MDT for Banner County, Scotts Bluff County, Nebraska; Goshen County, Wyoming. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2013, 1:09 PM MDT (19:09 UTC)
- Expired
- Jul 24, 2013, 2:00 PM MDT
- In force
- 51 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Banner County, NE, Scotts Bluff County, NE, Goshen County, WY
The radar
The Cheyenne radar (KCYS), 93 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 1:36 PM MDT | HAIL 1.5 | 12 Ese Hawk Springs, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
420
WUUS55 KCYS 241909
SVRCYS
NEC007-157-WYC015-242000-
/O.NEW.KCYS.SV.W.0178.130724T1909Z-130724T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
109 PM MDT WED JUL 24 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
* UNTIL 200 PM MDT
* AT 105 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF LA GRANGE...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN BANNER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4167 10371 4150 10398 4169 10420 4181 10402
TIME...MOT...LOC 1909Z 317DEG 11KT 4168 10403
HAIL...1.50IN
WIND...60MPH
$$
FINCH1 follow-up statement
332 WWUS55 KCYS 241948 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 148 PM MDT WED JUL 24 2013 NEC007-157-WYC015-241958- /O.CAN.KCYS.SV.W.0178.000000T0000Z-130724T2000Z/ BANNER NE-SCOTTS BLUFF NE-GOSHEN WY- 148 PM MDT WED JUL 24 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOSHEN... SOUTHWESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4167 10371 4150 10398 4169 10420 4181 10402 TIME...MOT...LOC 1948Z 317DEG 11KT 4159 10392 $$ FINCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 11:52 AM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 24, 11:52 AM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1152 AM MDT WED JUL 24 2013 .UPDATE... ISSUED AT 1138 AM MDT WED JUL 24 2013 WATER VAPOR IMAGERY SHOWS THE BEST MIDLEVEL MONSOONAL MOISTURE JUST OFF TO THE SOUTHWEST OF THE CWA...ACROSS WESTERN COLORADO. MODELS CONTINUE TO ROTATE THIS PLUME INTO THE REGION THIS AFTERNOON THROUGH TONIGHT. LLVL MOISTURE IS EXCELLENT OVER THE REGION WITH WIDESPREAD DEWPOINTS IN THE UPPER 50S TO LOW 60S. STILL EXPECT STORM COVERAGE TO BE MUCH BETTER THIS AFTN AND EVENING WITH THE HIGH MOISTURE CONTENT/PW VALUES INTERACTING WITH A SHORTWAVE MOVING UP FROM THE SOUTHWEST. CANNOT RULE OUT A FEW DISCRETE SUPERCELLS...MAINLY OVER THE PANHANDLE WHERE MIDLEVEL FLOW AND DEEP LAYER SHEAR WILL BE HIGHER. MAIN CONCERN WITH THE STORMS ACROSS SOUTHEAST WY WILL BE HEAVY RAIN AS STEERING FLOW DECREASES TO 10-15 KTS BY THE EARLY EVENING. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 330 AM MDT WED JUL 24 2013 CURRENTLY...FRONTAL BOUNDARY STILL LAYS UP ALONG THE LARAMIE RANGE THIS MORNING. MONSOONAL MOISTURE LOOKS TO HAVE MADE IT AS FAR NORTH AS NORTHERN JACKSON AND MOFFAT COUNTIES IN NORTHWESTERN COLORADO THIS MORNING LOOKING AT WATER VAPOR IMAGERY. DEWPOINTS HAVE RESPONDED FOR SOME AREAS WEST OF THE LARAMIE RANGE...PARTICULARLY NEAR THE COLORADO STATE LINE WITH 52 TDS AT LARAMIE AND 53 AT VEDAUWOO. EVEN FURTHER WEST NEAR RAWLINS... A 48 TD IS BEING REPORTED 2AM. THERE STILL ARE SOME POCKETS OF DRY AIR OUT THAT WAY...THE COW CREEK RAWS STILL REPORTING 2AM HUMIDITY OF 30 PERCENT...DIXON 42 PERCENT. LATEST NAM SOUNDINGS SHOWING PWATS AT RAWLINS AT .46 INCHES AT MIDNIGHT THIS MORNING...SLOWLY INCREASING TO .56 INCHES BY NOON TIME. THINK THESE TYPES OF PWATS ARE STILL FAVORING SOME DRY LIGHTNING OUT THERE AND WILL CONTINUE TO KEEP ISOLATED DRY THUNDERSTORMS IN THEIR FORECAST THROUGH THE MORNING HOURS. SOME DIFFERENCES IN HOW THE MODELS ARE HANDLING A SHORTWAVE COMING UP FROM THE SOUTHWEST THIS MORNING. THE NAM AND GFS BRING THIS SHORTWAVE...CURRENTLY SEEN ON WATER VAPOR IMAGERY OVER SOUTHWESTERN UTAH...INTO SOUTHWEST WYOMING AND SOUTH CENTRAL WYOMING BY 00Z TODAY. THE NEW ECMWF RUN HOWEVER...KEEPS THE SHORTWAVE OVER NORTHWESTERN COLORADO THIS AFTERNOON AND THEN TRACKS IT ACROSS NORTHERN COLORADO. THIS WOULD OBVIOUSLY HAVE SIGNIFICANT IMPACTS ON POPS TODAY. HAVE DID A BLEND OF THE THREE MODELS ON POPS FOR THIS AFTERNOON...WITH GREATEST CONCENTRATION OF POPS NEAR THE COLORADO STATE LINE AND IN THE SNOWY/SIERRA MADRE RANGES. THESE SHOWERS TO CONTINUE INTO THE OVERNIGHT HOURS. DO NOT THINK WE WILL SEE A SEVERE CONVECTIVE THREAT WITH THIS MONSOONAL MOISTURE AS SHEAR VALUES PRETTY WEAK. THINKING MAIN THREAT WITH THE THUNDERSTORMS COULD BE HEAVY RAINFALL AS PWATS INCREASING TO OVER 1.1 INCHES IN THE PANHANDLE TONIGHT...AROUND .92 INCHES HERE AT CHEYENNE AND ABOUT THE SAME OUT BY RAWLINS. STORM MOTIONS OVER 10KTS THOUGH FROM THE NORTHWEST...SO EVEN THOUGH WE HAVE THE HIGH PWATS...DO THINK THE STORMS WILL BE MOVING. HAVE HELD OFF ON ANY FLASH FLOOD WATCHES. LATER SHIFTS WILL NEED TO WATCH AREAS FOR TRAINING STORMS AND WOULD NOT BE SURPRISED TO SEE A FEW FLASH FLOOD WARNINGS POSSIBLY BEING ISSUED TONIGHT. SHOWERS AND THUNDERSTORMS RETURN THURSDAY AFTERNOON AS MONSOONAL MOISTURE SPREADS NORTHEAST. ALL THREE MODELS IN GOOD AGREEMENT WITH THE LARAMIE RANGE AND POINTS EAST SEEING SEVERAL TENTHS QPF...SO GOOD WETTING RAINS SHOULD FALL FOR MOST LOCATIONS. AIR BEGINS DRYING OUT WEST OF THE LARAMIE RANGE FRIDAY AS RIDGE AXIS BUILDS OVER WESTERN WYOMING AND SHUNTS THE MONSOONAL MOISTURE EAST INTO NEBRASKA AND KANSAS. AREAS EAST OF THE LARAMIE RANGE SHOULD CONTINUE TO SEE GOOD CHANCES FOR SHOWERS AND THUNDERSTORMS WITH PERSISTENT NORTHEAST WIND FLOW CREATING UPSLOPING CONDITIONS ALONG THE EAST SLOPES OF THE LARAMIE RANGE. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 315 AM MDT WED JUL 24 2013 MONSOONAL MOISTURE WILL CONTINUE TO EXIST OVER THE AREA FRIDAY NIGHT THROUGH SUNDAY KEEPING AT LEAST WIDELY SCATTERED AFTERNOON AND EVENING CONVECTION GOING OVER THE CWA...AIDED BY A WEAK SFC BOUNDARY THAT WILL MEANDER OVER THE HIGH PLAINS JUST EAST OF THE MTNS. SOME INDICATIONS THAT THIS MOISTURE WILL DECREASE SOME EARLY NEXT WEEK...BEING SUPPRESSED SOUTH AS THE WESTERLIES SAG A BIT SOUTHWARD AND BRING IN A LITTLE DRIER AIR FROM THE WEST THUS CONVECTION LOOKS TO BE MORE ISOLATED IN NATURE THEN. OTHERWISE TYPICAL LATE JULY TEMPERATURES WILL HOLD THROUGH THE PERIOD... BEING PRETTY CLOSE TO SEASONAL AVERAGES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY MORNING) ISSUED AT 1138 AM MDT WED JUL 24 2013 VFR CONDITIONS THROUGH THE TAF PERIOD. MONSOONAL MOISTURE WILL PUSH ACROSS MUCH OF THE AREA THIS AFTERNOON RESULTING IN SCATTERED SHOWERS AND TSTMS...MOST WIDESPREAD OVER THE PLAINS. BRIEF MVFR VIS WILL BE POSSIBLE IN THE HEAVIER DOWNPOURS. WHILE THE TSTM THREAT SHOULD END AFTER AROUND 03-06Z...ISOLATED SHOWERS FROM MIDLEVEL CLOUDS COULD PERSIST THROUGH THE MORNING. WINDS WILL GENERALLY REMAIN BELOW 15 KTS...EXCEPT IN THE VICINITY OF STORMS WITH GUSTY OUTFLOW. && .FIRE WEATHER... ISSUED AT 330 PM MDT WED JUL 24 2013 MONSOONAL MOISTURE MAKING A PUSH TO THE NORTH OUT OF SOUTHERN COLORADO AND SOUTHEASTERN UTAH THIS MORNING. DO THINK THERE IS STILL A CHANCE FOR SOME ISOLATED DRY THUNDERSTORMS OVER THE SNOWY AND SIERRA MADRE RANGES THIS MORNING BEFORE THE ATMOSPHERE MOISTENS UP BY MID AFTERNOON. WILL CONTINUE THE DRY THUNDERSTORMS IN THE FORECAST FOR THIS TIME FRAME. BY THIS EVENING...REALLY RICH MONSOONAL MOISTURE IS FORECAST OVER CARBON AND ALBANY COUNTIES WITH PRECIPITABLE WATER FORECASTS CLOSE TO AN INCH. SHOULD THIS HAPPEN...THEN ANY FIRES THAT DO START WITH THE DRY LIGHTNING THIS MORNING ARE MOST LIKELY GOING TO SEE WETTING RAINS ON THE ORDER OF .25 TO .5 INCHES. MONSOONAL MOISTURE TO STAY OVER SOUTHEAST WYOMING THROUGH FRIDAY WITH DAILY CHANCES FOR WETTING RAINS EACH AFTERNOON AND EVENING FOR JUST ABOUT EVERYONE. THE EXCEPTION MAY BE WESTERN CARBON COUNTY FRIDAY WHEN DRIER AIR LOOKS TO MOVE BACK INTO THE AREA. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...FINCH SHORT TERM...CLAYCOMB LONG TERM...RE AVIATION...FINCH FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jul 24, 10:59 AM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1059 AM MDT WED JUL 24 2013 WYZ101>119-251700- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1059 AM MDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER MUCH OF SOUTHEAST WYOMING THIS AFTERNOON AND EVENING...MOST NUMEROUS ACROSS THE PLAINS. SEVERE STORMS ARE NOT EXPECTED...BUT THE STRONGER STORMS COULD PRODUCE BRIEF HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SUNDAY...THEN BECOMING MORE ISOLATED EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-251700- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1059 AM MDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER PORTIONS OF THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON AND EVENING. SEVERE STORMS ARE NOT EXPECTED...BUT THE STRONGER STORMS COULD PRODUCE BRIEF HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SUNDAY...THEN BECOMING MORE ISOLATED EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
In the hours before
Special weather statement, Jul 24, 12:20 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1220 PM MDT WED JUL 24 2013 WYZ108-119-241900- EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY- 1220 PM MDT WED JUL 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LARAMIE AND SOUTHERN GOSHEN COUNTIES UNTIL 100 PM MDT... AT 1217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF HAWK SPRINGS...OR 30 MILES SOUTHWEST OF TORRINGTON...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAWK SPRINGS... HAWK SPRINGS RECREATION AREA... HAWK SPRINGS CAMPGROUND... LA GRANGE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4186 10419 4154 10405 4160 10459 4178 10462 TIME...MOT...LOC 1820Z 260DEG 12KT 4170 10449 FINCH
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:19 PM MDT | Special Weather Statement | CYS | Cheyenne | 56 min |
| Jul 23, 8:33 PM MDT | Special Weather Statement | CYS | Kimball | 57 min |
| Jul 23, 9:00 PM MDT | Special Weather Statement | CYS | Kimball | 60 min |
| Jul 23, 9:14 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 61 min |
| Jul 23, 9:48 PM MDT | Special Weather Statement | CYS | Cheyenne | 57 min |
| Jul 23, 10:06 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 54 min |
| Jul 24, 1:20 PM MDT | Special Weather Statement | CYS | Box Butte | 40 min |
| Jul 24, 1:35 PM MDT | Areal Flood Advisory | CYS | Banner, Scotts Bluff | 3 hr |
| Jul 24, 1:36 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 39 min |
| Jul 24, 2:16 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 44 min |
| Jul 24, 2:23 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 52 min |
| Jul 24, 2:31 PM MDT | Special Weather Statement | CYS | Banner | 59 min |
| Jul 24, 3:01 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 44 min |
| Jul 24, 3:18 PM MDT | Special Weather Statement | CYS | Dawes | 42 min |
| Jul 24, 3:44 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 46 min |
| Jul 24, 5:37 PM MDT | Special Weather Statement | CYS | Cheyenne | 68 min |
| Jul 24, 5:39 PM MDT | Special Weather Statement | CYS | Cheyenne | 66 min |
| Jul 23, 8:01 PM MDT | Special Weather Statement | CYS | Laramie | 44 min |
| Jul 24, 12:20 PM MDT | Special Weather Statement | CYS | Goshen | 40 min |
| Jul 24, 12:34 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 41 min |
| Jul 24, 1:33 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara, Platte | 42 min |
| Jul 24, 2:20 PM MDT | Special Weather Statement | CYS | Platte | 55 min |
| Jul 24, 2:30 PM MDT | Special Weather Statement | CYS | Niobrara | 60 min |
| Jul 24, 2:36 PM MDT | Special Weather Statement | CYS | 54 min | |
| Jul 24, 3:00 PM MDT | Special Weather Statement | CYS | Platte | 60 min |
| Jul 24, 3:06 PM MDT | Special Weather Statement | CYS | Goshen | 54 min |
| Jul 24, 3:08 PM MDT | Special Weather Statement | CYS | Converse | 67 min |
| Jul 24, 3:19 PM MDT | Special Weather Statement | CYS | Platte | 56 min |
| Jul 24, 3:24 PM MDT | Severe Thunderstorm Warning | CYS | Laramie, Platte | 66 min |
| Jul 24, 3:28 PM MDT | Special Weather Statement | CYS | 62 min | |
| Jul 24, 4:05 PM MDT | Special Weather Statement | CYS | Albany | 55 min |
| Jul 24, 4:10 PM MDT | Special Weather Statement | CYS | 65 min | |
| Jul 24, 4:20 PM MDT | Areal Flood Advisory | CYS | Laramie, Platte | 3 hr |
| Jul 24, 4:33 PM MDT | Special Weather Statement | CYS | Laramie | 57 min |
| Jul 24, 4:37 PM MDT | Severe Thunderstorm Warning | CYS | Laramie, Platte | 53 min |
| Jul 24, 4:57 PM MDT | Severe Thunderstorm Warning | CYS | Albany | 48 min |
| Jul 24, 5:05 PM MDT | Special Weather Statement | CYS | Laramie | 55 min |
| Jul 24, 5:13 PM MDT | Special Weather Statement | CYS | Goshen | 62 min |
| Jul 24, 5:19 PM MDT | Flash Flood Warning | CYS | Laramie, Platte | 3 hr |
| Jul 24, 5:24 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 66 min |
| Jul 24, 5:37 PM MDT | Flash Flood Warning | CYS | Albany | 6 hr |
| Jul 24, 5:58 PM MDT | Special Weather Statement | CYS | Laramie | 62 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.